# SDR SWAA2020041336372

- Difficulty date: April 7, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 41,492 hours, 24,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED CAPACITY CHECK AT LOCATIONS M1669 AND M1672 / R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1669 AND M1672 PER MM 33-51-06
